# SDR QXEA0000748

- Difficulty date: February 24, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE IS A CRACK IN THE LEFT KEEL BEAM SECTION CONNECTION ANGLE AT STRINGER 2.01.  REPAIRED IAW HORIZON AIR EA 4-53-1034.
